MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA ¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿; ¿COMPOSITE SERIES¿

INTEGRA LIFESCIENCES CORPORATION OH/USA ¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿; ¿COMPOSITE SERIES¿
Model Number A3101
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the arm on the mayfield composite series base unit a3101 was not secured and came unbolted during an unspecified procedure.No patient injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
Mayfield composite series base unit, standard (a3101) was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - investigation of the returned unit showed that the handle tested low under pressure, but that would not cause it to come unbolted.As a result, the handle was readjusted.Additionally, the drawbar and viton ball were replaced in the swivel adapter due to wear.General maintenance and cleaning has been performed.Root cause - the complaint is not confirmed, as no issues were observed relative to the reported complaint.Probable root cause of the customer reported issue is improper setup of the mayfield system.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
¿MAYFIELD COMPOSITE SERIES BASE UNIT, STANDARD¿
Common Device Name
¿COMPOSITE SERIES¿
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16337766
Report Number3004608878-2023-00018
Device Sequence Number6845150
Product Code FWZ
UDI-Device Identifier10381780268161
UDI-Public10381780268161
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3101
Device Catalogue Number¿A3101¿
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown